Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 178, NWS Atlanta, GA

June 21, 2010Hancock County, Taliaferro County, Warren County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 21, 2010, 2:32 PM EDT for Hancock County, Taliaferro County, Warren County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2010, 2:32 PM EDT (18:32 UTC)
Expired
Jun 21, 2010, 3:15 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Hancock County, GA, Taliaferro County, GA, Warren County, GA

The radar

The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1303 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

886 
WUUS52 KFFC 211832
SVRFFC
GAC141-265-301-211915-
/O.NEW.KFFC.SV.W.0178.100621T1832Z-100621T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT MON JUN 21 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA
  SOUTHWESTERN TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
  WEST CENTRAL WARREN COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 315 PM EDT

* AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHWEST OF NORWOOD...MOVING WEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BARNETT...POWELTON...SPRINGFIELD AND SHOULDERBONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3333 8275 3333 8309 3343 8306 3349 8298
      3352 8298 3356 8300 3357 8300 3348 8271
      3347 8270
TIME...MOT...LOC 1833Z 102DEG 7KT 3341 8281

$$
3 follow-up statements
657 
WWUS52 KFFC 211848
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EDT MON JUN 21 2010

GAC141-265-301-211915-
/O.CON.KFFC.SV.W.0178.000000T0000Z-100621T1915Z/
HANCOCK GA-WARREN GA-TALIAFERRO GA-
248 PM EDT MON JUN 21 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHWESTERN TALIAFERRO...WEST CENTRAL WARREN AND NORTHEASTERN
HANCOCK COUNTIES...

AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
POWELTON...MOVING WEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SPRINGFIELD AND SHOULDERBONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3347 8274 3334 8275 3333 8309 3343 8306
      3349 8298 3352 8298 3356 8300 3357 8300
TIME...MOT...LOC 1848Z 093DEG 8KT 3341 8284

$$
789 
WWUS52 KFFC 211858
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT MON JUN 21 2010

GAC301-211908-
/O.CAN.KFFC.SV.W.0178.000000T0000Z-100621T1915Z/
WARREN GA-
258 PM EDT MON JUN 21 2010

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WARREN COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS EXITED WARREN COUNTY.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3333 8309 3343 8306 3349 8298 3356 8300
      3348 8285 3347 8287 3342 8282 3339 8282
      3336 8280
TIME...MOT...LOC 1858Z 093DEG 8KT 3341 8287

$$

GAC141-265-211915-
/O.CON.KFFC.SV.W.0178.000000T0000Z-100621T1915Z/
HANCOCK GA-TALIAFERRO GA-
258 PM EDT MON JUN 21 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHWESTERN TALIAFERRO AND NORTHEASTERN HANCOCK COUNTIES...

AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR POWELTON...MOVING WEST AT 10
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SPRINGFIELD AND SHOULDERBONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3333 8309 3343 8306 3349 8298 3356 8300
      3348 8285 3347 8287 3342 8282 3339 8282
      3336 8280
TIME...MOT...LOC 1858Z 093DEG 8KT 3341 8287

$$
821 
WWUS52 KFFC 211911
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT MON JUN 21 2010

GAC141-265-211920-
/O.EXP.KFFC.SV.W.0178.000000T0000Z-100621T1915Z/
HANCOCK GA-TALIAFERRO GA-
311 PM EDT MON JUN 21 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TALIAFERRO AND
NORTHEASTERN HANCOCK COUNTIES EXPIRES AT 315 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED...BUT IS STILL 
CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND PEA SIZED HAIL BETWEEN 
POWELTON AND SHOULDERBONE. THE WARNING WILL BE ALLOWED TO EXPIRE AT 
315 PM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3333 8309 3343 8306 3349 8298 3356 8300
      3348 8285 3347 8287 3342 8282 3339 8282
      3336 8280
TIME...MOT...LOC 1910Z 093DEG 8KT 3341 8290

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 11:57 AM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 21, 11:57 AM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1157 AM EDT MON JUN 21 2010

.UPDATE...
FAIRLY QUIET AND MOSTLY SUNNY DAY ACROSS THE LOCAL AREA WITH ONLY A
FEW CU HAVING FORMED THUS FAR...ACROSS GA AS WELL AS AL/SC/TN/NC.
THE MID/UPPER LEVEL RIDGE AXIS RUNNING EAST-WEST ALONG THE TN/GA
STATE LINE STILL EXPECTED TO PREVENT TSRA OVER NORTH GA...THOUGH THE
WEAK SURFACE TROUGH CLOSER TO THE COAST SHOULD ALLOW ISOLATED TO
SCATTERED TSRA THIS AFTERNOON INTO EARLY EVENING...AS PW'S REMAIN
AROUND 2 INCHES AND CAPES NEAR 1500 J/KG. NO UPDATES TO THE
FORECASTS AT THIS TIME.

RRH

&&

.SHORT TERM /TODAY THROUGH WEDNESDAY/...
NO SIGNIFICANT CHANGES FROM YESTERDAY...TROUGH REMAINS ACROSS CENTRAL
GEORGIA WITH MOST CONVECTIVE ACTIVITY EXPECTED ALONG AND SOUTH OF
THIS FEATURE AGAIN TODAY. MODERATE INSTABILITY AND STRONG HEATING
KEEP THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS IN THE FAR
SOUTH. DEEPER MOISTURE SEEPS BACK NORTHWARD FOR TUESDAY AND WEDNESDAY
AS THE SURFACE TROUGH DISSIPATES ACROSS CENTRAL GEORGIA WHICH SHOULD
ALLOW AT LEAST ISOLATED DIURNAL CONVECTION TO CREEP BACK INTO THE
NORTH. TEMPERATURES WILL REMAIN HOT AS THE UPPER RIDGE MAINTAINS ITS
PRESENCE OVER THE REGION.

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE LARGE SCALE PATTERN SHOWS LITTLE CHANGE THROUGH THE MAJORITY OF
THE EXTENDED FORECAST PERIOD. UPPER RIDGE INITIALLY RETREATS WESTWARD
BY THURSDAY ALLOWING ANOTHER WEAK SURFACE TROUGH TO DROP INTO NORTH
AND EVENTUALLY CENTRAL GEORGIA. THIS MAY HELP TO INCREASE
PRECIPITATION CHANCES SOME THURSDAY AND FRIDAY...BUT RIDGE BEGINS
BUILDING BACK OVER THE REGION BY LATE THURSDAY WITH SUBSIDENCE
INCREASING ONCE AGAIN BY FRIDAY. UPPER RIDGE REMAINS OVER THE STATE
THROUGH THE REST OF THE EXTENDED FORECAST BUT MOISTURE REMAINS
ADEQUATE FOR AT LEAST ISOLATED TO SCATTERED...MAINLY DIURNAL...
CONVECTION TO CONTINUE ALONG WITH THE HOT TEMPERATURES.

THERE IS A MAJOR DIVERGENCE BETWEEN THE ECMWF AND GFS MODELS
DEVELOPING AS WE HEAD PAST THE END OF THE CURRENT EXTENDED FORECAST
PERIOD WITH THE GFS DIGGING A MAJOR UPPER TROUGH INTO THE EASTERN
U.S. WHILE THE ECMWF KEEPS THE UPPER RIDGE DOMINANT OVER THE
SOUTHEASTERN U.S. WILL HAVE TO KEEP AN EYE ON THIS ON UPCOMING MODEL
RUNS.

&&

.AVIATION...
THE SURFACE TROUGH WILL REMAIN SOUTH OF THE ATLANTA AND ATHENS AREAS
WHICH SHOULD KEEP CONVECTION SOUTH OF THE ATL AND AHN AREAS...AND
WILL CONSIDER TAKING CB OUT OF THE AFTERNOON FORECASTS FOR ATL AND
AHN. HOWEVER WILL INCLUDE VCTS IN CSG AND MCN THIS AFTERNOON AND
EVENING. AGAIN...CONVECTION WILL DISSIPATE AFTER SUNSET. WINDS WILL
BE EAST AROUND 5 KTS THIS MORNING...BECOMING MORE SOUTHEAST THIS
AFTERNOON...THEN GOING NEAR CALM AFTER SUNSET.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          96  71  95  71  95 /  10   5  20  20  20
ATLANTA         94  73  94  73  93 /  10   5  20  20  20
BLAIRSVILLE     92  66  90  66  91 /   5   5  20  20  20
CARTERSVILLE    93  69  95  69  94 /   5   5  20  20  20
COLUMBUS        96  73  95  73  95 /  20  20  30  20  30
GAINESVILLE     95  72  94  71  93 /  10   5  20  20  20
MACON           96  72  95  73  95 /  30  20  30  20  30
ROME            95  69  95  69  95 /   5   5  20  20  20
PEACHTREE CITY  95  69  94  69  94 /  10  10  20  20  20
VIDALIA         94  73  94  73  95 /  40  30  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Jun 21, 1:25 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
125 PM EDT MON JUN 21 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-220930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
125 PM EDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THIS
AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS POSSIBLE OVER PORTIONS
OF NORTH GEORGIA.

.SYNOPSIS...
A SURFACE TROUGH OF LOW PRESSURE WAS ACROSS CENTRAL GEORGIA...
GENERALLY ALONG A LINE FROM LAGRANGE...TO JACKSON...TO WARRENTON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE DAMAGING DOWNBURST WINDS AND FREQUENT
CLOUD TO GROUND LIGHTNING.

.DISCUSSION...
MOISTURE AND INSTABILITY SOUTH OF THE SURFACE TROUGH WILL AID IN
THUNDERSTORM DEVELOP THIS AFTERNOON AND EVENING. CAPES WILL
INCREASE TO 1500 TO 2000 THIS AFTERNOON WITH LIFTED INDEX VALUES
OF -2 TO -6. THIS WILL BE SUFFICIENT FOR A FEW THUNDERSTORMS TO
REACH SEVERE LIMITS...MAINLY BETWEEN 2 PM AND 10 PM...AND
GENERALLY SOUTH OF A LINE FROM LAGRANGE...TO JACKSON...TO WARRENTON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 21, 12:52 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1252 PM EDT MON JUN 21 2010

GAZ062-075-076-211715-
1252 PM EDT MON JUN 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JEFFERSON...GLASCOCK AND WARREN COUNTIES UNTIL 115 PM EDT...

AT 1247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF BASTONVILLE...MOVING WEST AT
5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JEFFERSON...GLASCOCK AND WARREN COUNTIES THROUGH 115 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BASTONVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 21, 1:14 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
114 PM EDT MON JUN 21 2010

GAZ062-076-211745-
114 PM EDT MON JUN 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN JEFFERSON AND
WARREN COUNTIES UNTIL 145 PM EDT...

AT 109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME SOUTHEASTERN MCDUFFIE COUNTY THE
THUNDERSTORM WAS NEARLY STATIONARY.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JEFFERSON
AND WARREN COUNTIES THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE REESE AND AREAS NORTHEAST OF BASTONVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Jun 21, 2:27 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EDT MON JUN 21 2010

GAZ051-061-062-211900-
227 PM EDT MON JUN 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN HANCOCK...WARREN AND TALIAFERRO COUNTIES UNTIL 300 PM EDT...

AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORWOOD...MOVING WEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS HANCOCK...WARREN AND TALIAFERRO COUNTIES THROUGH 300 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NORWOOD...
MAYFIELD...BARNETT...POWELTON AND SPRINGFIELD. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 10:23 PM EDTSevere Thunderstorm WarningFFCStewart38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.